# SDR 66317

- Difficulty date: October 31, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N133YV
- Make and model: Beech 1900D
- Aircraft serial: UE133
- Aircraft time: 18,310 hours, 26,896 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Condition: Contaminated
- Location: Rt Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON TAXI IN, CREW EXPERIENCED WEAK BRAKING ACTION ON THE RT BRAKE, CONTINUED TO GATE WITH NO FURTHER INCIDENT.  BLED MASTER CYLINDER.
